American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57C99) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Robert Messer. Open three-dimensional manifolds with finitely generated fundamental groups. Bull. Amer. Math. Soc. 82 (1976) 89-91. MR 0394628.
Abstract, references, and article information
View Article: PDF

[2] Chung-Wu Ho. Deforming P.L. homeomorphisms on a convex 2-disk. Bull. Amer. Math. Soc. 81 (1975) 726-728. MR 0375334.
Abstract, references, and article information
View Article: PDF

[3] David A. Stone. Sectional curvature in piecewise linear manifolds. Bull. Amer. Math. Soc. 79 (1973) 1060-1063. MR 0320974.
Abstract, references, and article information
View Article: PDF

[4] Howard Osborn. Pontrjagin classes of PL sheaves. Bull. Amer. Math. Soc. 79 (1973) 119-121. MR 0442949.
Abstract, references, and article information
View Article: PDF

[5] Marianne Brown. Constructing isotopies in noncompact 3-manifolds. Bull. Amer. Math. Soc. 78 (1972) 461-464. MR 0298667.
Abstract, references, and article information
View Article: PDF

[6] Lowell Jones. The converse to the fixed point theorem of P. A. Smith. Bull. Amer. Math. Soc. 78 (1972) 234-235. MR 0292072.
Abstract, references, and article information
View Article: PDF

[7] Ross Geoghegan. Manifolds of piecewise linear maps and a related normed linear space. Bull. Amer. Math. Soc. 77 (1971) 629-632. MR 0277010.
Abstract, references, and article information
View Article: PDF

[8] Howard Osborn. Function algebras and the de Rham theorem in ${\text{PL}}$. Bull. Amer. Math. Soc. 77 (1971) 386-391. MR 0276979.
Abstract, references, and article information
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1